MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 FIXED REFERENCE GUIDE; TRUMATCH INSTRUMENTS : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 FIXED REFERENCE GUIDE; TRUMATCH INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 200420920
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that one of the pins detached from the driving portion.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the submitted device confirmed the reported disassembly.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIXED REFERENCE GUIDE
Common Device Name
TRUMATCH INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7182725
Report Number1818910-2018-50958
Device Sequence Number19122182
Product Code HWT
UDI-Device Identifier10603295081012
UDI-Public10603295081012
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200420920
Device Lot NumberJ1010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2017
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer12/26/2017
04/02/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date01/24/2018
04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1